Couldn't find what you looking for?

TRY OUR SEARCH!

Yes i have a child 9years of age been taking ritalin for 2 years it has now runs it's coarse with him it does not work i have made a request with his doctor to change his presciption to adderall i recently got a booklet brochure telling me about the medication but did not do the research on the other meds such as concerta and would likde to know what comparisons are to the three medicines what major side effects and major health problems with the three i know the rising of blood pressure is a major concern and the stunt of his growth i am a short female and do not want the use of the medicine to be a downfall for him but his aggression toward friends and family members and getting along isbecoming a major problem

Loading...

Ritalin and Aderall, on a chemical level, are similar in structure and they also function similarly- in being stimulants, but they work differently as some people find one working better than the other one.
The side effects of using Aderall could be anxiety, nervousness, headache, dizziness, insomnia, constipation etc, also using Ritalin could cause insomnia and nervousness.
As for the medicine you mentioned- Concerta sounds to have way more concerning side effects, such as nausea, vomitting, dizziness, allergic reactions, tics, increased blood pressure and psychosis (abnormal thinking and hallucinations).
The mood swings are also the consequence of taking some of these medications, so it is quite expected that your son would be aggressive at times, but then again, he would be calm and more laid back.
What you must not do is switching therapies on your own, whatever you think could be good for your son, you should discuss with your doctor.
Reply

Loading...

I am 15 and take Ritalin and concerta. I find that the ritalin helps me concentrate much more than the Concerta does but it wears of at around lunch. The Concerta on the other hand kicks in at lunch and helps me concentrate from then on. It however stops me from eating, i never feel hungry due to Concerta. And the doctors are worried about my weight.

Reply

Loading...